Papulopustular Rash

Skin eruption consisting of papules and pustules, most often appearing in the face, scalp, and upper trunk. It is usually caused by corticosteroids… (More)
National Institutes of Health

Topic mentions per year

Topic mentions per year

1983-2017
024619832017

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
2016
2016
We report four patients developing a late form of papulopustular rash induced by epidermal growth factor receptor inhibitors… (More)
Is this relevant?
Review
2014
Review
2014
BACKGROUND Epidermal growth factor receptor inhibitors (EGFRi) and MEK inhibitors (MEKi) are notorious for causing papulopustular… (More)
Is this relevant?
2014
2014
Targeted drugs are increasingly being used for cancer management. They are designed to block specific cancer cell processes, and… (More)
Is this relevant?
2014
2014
Cetuximab and panitumumab are epidermal growth factor receptor (EGFR) inhibitors used in metastatic colorectal cancer (mCRC… (More)
Is this relevant?
2012
2012
Epidermal growth factor receptor (EGFR) inhibitors are widely used in the treatment of cancer. EGFR-targeted treatment is known… (More)
  • figure 1
  • table 1
  • figure 2
  • figure 3
  • figure 4
Is this relevant?
2010
2010
BACKGROUND Postadolescent acne is usually described as an inflammatory, mild-to-moderate dermatosis, frequently involving the… (More)
Is this relevant?
2010
2010
OBJECTIVE Cutaneous eruptions, mainly papulopustular, are the most common associated side effects of epidermal growth factor… (More)
  • table 1
  • table 2
  • figure 1
  • figure 2
  • figure 3
Is this relevant?
2010
2010
Dermatological toxicities associated with tyrosine kinase inhibitors (TKIs) are commonly graded using the National Cancer… (More)
  • table 1
  • table 2
  • figure 1
  • table 3
  • figure 2
Is this relevant?
2009
2009
Agents that inhibit epidermal growth factor receptor (EGFR) signaling are associated with dermatologic effects, primarily a… (More)
Is this relevant?
2007
2007
A papulopustular rash occurs in 45-100% of patients undergoing anti-cancer treatment with epidermal growth factor (EGFR… (More)
Is this relevant?